# SDR ABXA9600412

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 49568771
- Condition: Cracked
- Location: Fs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE FLOOR BEAM ATTACH ANGLE AT FS 69L CRACKED.  REPLACED THE ATTACH ANGLE AT FS 69 IAW DC-9 SRM CHAPTER 51-30-5.
